# SDR AALA20111101TUL02

- Difficulty date: November 1, 2011
- Submitted: November 3, 2011
- Operation: Air carrier
- Aircraft: N589AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53252
- Aircraft time: 63,449 hours, 26,897 cycles
- Engine: Pwa JT8D219
- Engine time: 3,391 hours, 1,635 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: M
- Precautionary procedure: E, A

## Discrepancy

RNO - INFLIGHT DFW-SMF.  CREW REPORTED LEFT ENGINE OVERTEMP INDICATION FOLLOWED BY AUTO SHUTDOWN (SINGLE ENGINE TIME 20 MINS).  EMERGENCY DECLARED FLIGHT DIVERTED RNO LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED LEFT ENGINE AT RNO ON 11/03/2011.  SYSTEM GROUND CHECK NORMAL OPERATION.
